# SDR FDEA201902150416

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,688 hours, 21,223 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  968     22-20  4737     14FEB19  TLV  FACT  U  LOGPAGES:3011346  3011350  REPEAT EVENT: IN VNAV PATH @ 350, DECENDING TO 210,  ACT WENT FROM VNAV PATH TO VNAV SPEED AND PITCHED  DOWN AGRESSIVLEY TO 10 DEG NOSE LOW AND OVER  7000FPM DESCENT. DURING DESCENT, RECEIVED YELLOW  AUTOPILOT EICAS. AUTOPILOT WAS DISCONNECTED AND  AIRCARFT WAS MANUALLY ESTABLISGHED IN A 1500FPM  DESCENT. AUTOPILOT (C) WAS ENGAGED AND NOSE  AGGRESSIVLEY PUSHED OVER AGAIN. AUTOPILOT WAS  DISENGAGED. BELOW FL200 AUTOPILOT (L) WAS ENGAGED  AND DID REMAIN IN VNAV PATH UNTIL APPROACHING  10000' WHEN IT SWITCHED TO VNAV SPEED AND DID NOT  LEVEL AT 10000'TO REDUCE SPEED TO 240KTS PER VNAV  PROFILE.  MEL  14FEB19 15:02   TLV U  RELEASED FOR SERVICE PER MEL : 22-10-01-B  CATEGORY : C EXPIRATION : 24FEB19  "MEL 22-10-01-B: _ LAND C_L___ (IDENTIFY L, C  AND/OR R) AUTO PILOT - INOP. UNABLE RNP AR  APPROACHES" A/C CATII - AUTOLAND NOT AUTHORIZED  ...   IN REF. TO WRI 22-20/4737 NEED TO CLOSE ITEM DUE TO                               ALL 3 A/P FAILED.                                                                 ITEM FACTED AND OPENED NEW MEL.
